MathSciNet Relay Station
MathSciNet bibliographic data
MR2077477 (2005e:33001) 33B99 (30D05 33F05)
Kheyfits, Alexander I. Closed-form representations of the Lambert $W$ function. Fract. Calc. Appl. Anal. 7 (2004), no. 2, 177–190.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement